{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602010661706360   Reference number:68A0046553

Steadystate theory of towing cables

えい航索の定常理論
Author (1):
Material:
Volume: 110  Issue:Page: 185-206  Publication year: 1968
JST Material Number: E0286A  Document type: Article
Article type: 原著論文  Country of issue: United Kingdom (GBR) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page